标题:Kazhdan-Lusztig cells in some weighted Coxeter groups
作者:Shi, JY[1];Yang, G[2]
作者全称:Shi, Jianyi[1];Yang, Gao[2]
通讯作者地址:Yang, G (reprint author), Tongji Univ, Dept Math, Shanghai 200092, Peoples R China.
出版年:2018
卷:61
期:2
页码:325-352
关键词:left cells; the second largest weight element; two-sided cells; universal elements; weighted Coxeter group
摘要:Let (W, S) be a Coxeter group with S = I aS"J such that J consists of all universal elements of S and that I generates a finite parabolic subgroup W ( 更多
收录类别:CPCI-S;SCIE;SCOPUS
WOS被引:1
Scopus被引:1
当年影响因子:0.956
5年影响因子:0.806
JCR分区:Q1
资源类型:外文期刊论文;外文会议论文
版权说明
文件名称:
文件大小: 0
内容类型:
版本类型: 出版稿
开放类型: 开放获取
使用许可: CC BY-NC-SA
相关成果:

个性服务

原文链接

被引量

wos被引: 1 更新
scopus被引: 1

影响因子

当年影响因子 : 0.956

网络计量

其他

TOP